# SDR AALA202507148492

- Difficulty date: March 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,305 hours, 40,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 AT FASTENER HOLE D LH SIDE AT LEVEL .OF DOOR STOP 7. DIRECTION 3 OCLOCK, DEPTH=0.100 INCH AT FWD GALLEY AREA . MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR (PARTIAL FRAME 16 REPLACEMENT) LOC. ON FR16 LH AT LEVEL OF DOOR STOP #5 UP TO STRINGER #5LH AT FWD GALLEY AREA I.A.W. EA364228.
